Isotretinoin Acne Drug Linked To Eye Problems

Isotretinoin Acne Drug Linked To Eye Problems Isotretinoin Acne Drug Linked To Eye ProblemsArticle details yet more evidence linking acne drugs to causing more health problems and side effects. A professor has been stated saying that the isotretinoin acne drug liked to eye problems. Read on to discover more about this acne drug.

 

Reuters quoted Dr. Rick Fraunfelder, a professor at Oregon Health and Science University and an expert in eye problems related to medications. “I would give parents the advice to (have their children) see an ophthalmologist before they take it, and every three months for the first year they take it, because if we catch things early we can fix them and not leave you with permanent side effects.”

More at Isotretinoin. Acne Drugs Linked to Risk of Eye Problems

 

News and new evidence about issues and deaths surrounding not just acne medication drugs, but all medications is becoming more more widespread. The truth of the matter is, there is absolutely no need for anyone with acne or other skin conditions to be using medication drugs that treat the symptoms only. All you have to do is target and treat the cause of your acne and treat it naturally.

Leave a comment about this post and share your thoughts with all of us

*